# SDR CHQA20120209056

- Difficulty date: February 9, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N293SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145500
- Aircraft time: 27,087 hours, 23,179 cycles
- Engine: Allsn AE3007A
- Engine time: 20,002 hours, 15,912 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE LEFT FRAME 10 WAS FOUND TO BE CRACKED.  FRAME 10 REPLACED.  INSTALLED IAW SRM 51-40-02.
